MathSciNet Relay Station
MathSciNet bibliographic data
MR813006 (87g:41057) 41A36
Sahai, Ashok; Prasad, Govind On simultaneous approximation by modified Lupas operators. J. Approx. Theory 45 (1985), no. 2, 122–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement